# SDR REXA2020030400275

- Difficulty date: February 21, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N298PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15298
- Aircraft time: 15,120 hours, 10,586 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Striker
- Part number: GC21200933
- Condition: Nicked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: NICK ON EDGE TO FS169.00 STRUCTURE NEAR TO WL79.50 AT LH FWD EQUIPMENT (FUS)                                            
"
"SUMMARY: ON NRC. 00155 SEAL STRIKER WERE REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01.                                                     
"
